Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

heart rate suboxone withdrawal

Unfortunately a year a ago i was ready to tell my boyfriend I was addicted to percs. I didnt have insurance and I was scared of going to the doctors and being judged..so a friend who was prescribed suboxone offered to help me out. I was desperate and wanted to get off pills so I started taking them. Its been a year now. I only maybe was taking 1mg a day. Im on day 6 of cold turkey and most of my symptoms have dulled a little. Still have a VERY hard time sleeping. Getting maybe 4-5 hrs..if I'm lucky and not all together.  My problem now is my heart rate. I checked it at resting and it was about 88-92. :/ Idk if I'm having palpitations but I feel like its throbbing in my head as well. is this normal for sub withdrawals? I dont think I have anxiety but who knows. :/
9 Responses
Avatar universal
I am also doing a subutex withdrawal...I messed up on day 9 and used some codeine and couldn t regret it more. In answer to your question how your feeling is normal. I felt like my head was going to explode....like I was on speed and my heart was beating out of my chest. One of the symptoms of withdrawal is a high blood pressure. It will pass....exercise helps even if it is just a walk. Sleep will be hard for a couple of weeks...4 or 5 hours is good. You are through the worst of it it will get better by the day. Well done.
Avatar universal
And don't beat yourself up about the codeine . There's not much you can do now .you're just going to stress yourself out.. think of it as a Lesson learned!  We're strong and we can get through this! Just a matter of time!
Avatar universal
I figured it was a normal w/d symptom. Its hard to not freak out but now I know not to stress too hard .
Sleep is really weakening me right now! I drank chamomile tea and took a melatonin to fall asleep. Woke up an hr later with an awful cold sweat and BAD rls. Im beginning to think the melatonin is the cause b/c I took none last night and wasn't kicking or tensing up. I just took a hot shower so my legs feel a little better now its a matter of falling back asleep :(
8976007 tn?1413334250
RLS and the night sweats are normal withdrawal symptoms.  it is not from the  melatonin.

the rls is the worst symptom for me.  lasts forever.  

drink tonic water with quinine
soak in hot epsom salt bath
rub legs down with icy hot, bengay, something
wrap in ace bandages or get compression stockings from pharmacy. they only go to the knee so i wrap my upper legs in ace bandages
heating pad
pickle juice (just drink it straight from bottle) i think it is the vinegar in it that helps with rls
cal/mag/zinc (3 in 1) vitamin
bananas

use nyquil or zzquil
melatonin doesn't work for me. probably because i have to sleep with the tv on
Avatar universal
The sub is still leaving your system. It takes about 21 days for your last dose to metabolize. For many, day 6 is when the real withdrawal symptoms hit. I agree, it's not the melatonin, you are simply detoxing. Nothing worked for sleep the first couple weeks, but the melatonin will help, after all the sub is gone. Make sure it is totally dark, silent, and try to lay down at the same time every night. Your biological time clock will kick back in and the melatonin will be manufactured by your brain at the right time each night. We are stronger than we think, so just keep letting time pass and definitely take walks, swim, bike, just get your blood flowing a little. The more times your blood circulates, the faster the liver can metabolize the buprenorphine. Hang in there, you are doing awesome. I can't believe you are sleeping as much as you are, lucky for you.
Avatar universal
I know its been a few days since the two of you posted replies, but I don't get any notifications so I didnt know. BUT THANK YOU FOR REPLYING!! I actually ended up getting 7 hrs of sleep the next few nights. Sunday with almost 10 hrs.
Its funny you say compression socks..I hadn't heard of that but my feet were freezing one night (probably day 4 or 5) so I put on my bf's thick knew high military socks. Yea, they were a bit big but they were tight all the way up so it helped! We have so many pairs of them lying around that I took some, cut the bottoms and wrapped them on my arms as well. Honestly i had rls pretty bad but it was the restless arms that really had my head spinning. It definitely helped! Id feel the need to kick or thrash my arms around every day after that but not as intense. I do think some of it was in my head after the first week or so.
However! Im on day 13! Tomorrow will be two weeks that ive been sick. Each day is better than the last.
I still sweat at work quite a bit, then while im sleeping (but im sleeping finally so whateverrrrr!!!)  
Avatar universal
heyy so im also on a subutex detox and almost in my 3rd week and still going through minor withdrawls but im also sick on top of it with brohncitus, i wasnt sleeping at all either so i had my friend give me chlonidine its a multi purpose pill for anxiety, insomnia, adhd and opiot withdrawls and it seriously helped me and i only took it for the first week so i wasnt worried about cross addiction, anyway fast heart rate is totally normal, it does suck but that should def be gone anyday now, you werent takin subs long or a high dose so you should be all done anyday, good luck
Avatar universal
21 days totally clean! Feel soooooooo much better. Nights are 95% better still wake up a few times a night but fall right back asleep.(that was normal before the subs and blues) Heart rate is normal. Sweats come and go . They were bad at work then at night while sleeping. Now its minor and only underarms.  I still have fatigue around 7-8 pm. Im exhausted but its getting better. Im guessing it's because of what my body went through, the insomnia during the first few days and because subs gave me energy boosts .
BUT!! Im laughing more. Im not as irritable like I was while taking them. I have a bit more patience,  but ive never been a patient person so that may never change. My legs/calfs no longer ache or cramp up . Rls has come to a stop (knock on wood. That has always been BY FAR the worse symptom)  
Im a baby and very sensitive to pain and withdrawal. So I was a real mess . But it got better. Especially since I had someone to talk to and whine to. It really does help .
Avatar universal
is it safe to work out on day 8 of suboxone withdrawl? even with a slightly fast hearbeat??
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.